Trap models with vanishing drift: Scaling limits and ageing regimes

Nina Gantert, Peter Morters, Vitali Wachtel

Research output: Contribution to journalArticlepeer-review

35 Downloads (Pure)

Abstract

We discuss the long term behaviour of trap models on the integers with asymptoti- cally vanishing drift, providing scaling limit theorems and ageing results. Depending on the tail behaviour of the traps and the strength of the drift, we identify three different regimes, one of which features a previously unobserved limit process.
Original languageEnglish
Pages (from-to)477-501
Number of pages25
JournalALEA Latin American Journal of Probability and Mathematical Statistics
Volume7
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Trap models with vanishing drift: Scaling limits and ageing regimes'. Together they form a unique fingerprint.

Cite this